Bisphosphonate-associated femoral fracture: implication for management

Ilenia Pepe, Antonino Agrusa, Umberto Martorana, Gaspare Gulotta, Nicola Napoli, Reinaarmamento-Villareal, Gaspare Cusumano, Edy Costanza Gaglio, Floriana Adragna, Francesca Scozzari, Gaspare Cusumano, Maria Rita Rinella, Valentina Cannone

Risultato della ricerca: Article

Abstract

Studies carried out on individuals being treated longterm with bisphosphonates have provoked considerable interestand perplexity about the effect that these drugs have on boneturnover in the long run.In fact the experiences reported by numerous researcherstend to highlight how treatment with high doses of bisphosphonatesover many years, of individuals with osteoporosis complicatedby or secondary to neoplastic pathologies, causes asuppression of bone turnover that over time predisposes thebone to the accumulation of micro damage that can then resultin complicated fractures, as in the case described here.
Lingua originaleEnglish
pagine (da-a)131-132
Numero di pagine2
RivistaActa Medica Mediterranea
Volume24
Stato di pubblicazionePublished - 2008

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Entra nei temi di ricerca di 'Bisphosphonate-associated femoral fracture: implication for management'. Insieme formano una fingerprint unica.

  • Cita questo

    Pepe, I., Agrusa, A., Martorana, U., Gulotta, G., Napoli, N., Reinaarmamento-Villareal, Cusumano, G., Costanza Gaglio, E., Adragna, F., Scozzari, F., Cusumano, G., Rinella, M. R., & Cannone, V. (2008). Bisphosphonate-associated femoral fracture: implication for management. Acta Medica Mediterranea, 24, 131-132.